# SDR MASA99003

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125YV
- Make and model: Beech 1900D
- Aircraft serial: UE125
- System (JASC): 2120 · Air Distribution System
- Part: Air Dist
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 5328 - BOS-MVY - DURING CRUISE AT 5000 FT, THE CREW VISUALLY DETECTED SMOKE IN THE COCKPIT ACCOMPANIED BY A BURNED SMELL.  THE SMOKE LASTED APPROXIMATELY 30 SECONDS TO 1 MINUTE BEFORE IT DISSIPATED.  THE CREW CONTINUED DESCENT INTO MVY, WHERE THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED GROUND RUNS AND ALL SYSTEMS CHECKED NORMAL.  NO DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
